# SDR SWIA95536

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120120
- Engine: Pwa PW118A
- System (JASC): 2731 · Elevator Tab Control System
- Part: Prox Sensor
- Condition: Failed
- Location: Lt Elev Trim
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF AURAL TRIM AURAL WARNING WITH TRIM IN THE GREEN ARC.  FOUND LEFT ELEVATOR TRIM TAB PROX SENSOR INTERNALLY SHORTING AND CAUSING AURAL WARNING UNIT CB TO TRIP.  REPLACED LEFT ELEVATOR TRIM TAB PROX SENSOR IAW MM 27-32-05.  OPS CKS GOOD. SEE FL 75461.
